# SDR R61A201904280437

- Difficulty date: April 11, 2019
- Submitted: April 28, 2019
- Operation: Air carrier
- Aircraft: R61A
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 39,667 hours, 24,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 17087556402
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR CUTOUT LOWER MAIN SILL SUPPORT CORRODED.   REPLACED SUPPORT PER SRM 51-41-01
